# SDR AALA202304273987

- Difficulty date: March 30, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,579 hours, 6,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE2400021
- Part serial: RFM29939
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 17,579 hours, 6,924 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILED OPERATIONAL TEST OF THE DAMPING FUNCTION. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-10-00.
